ADHD

Question
Posted by: Mpho | 2009/07/20

Q.

ADDvance supplements

my son was diagnosed with ADD qnd was put on adaphen for a month which he reacted baldy due to mood swings. i got to know of a product ADDvance it is available OTC and bought it at Clicks -he is responding well so far - on it for one month.

would you recommend it or that i stick with the prescription.

Expert's Reply

A.

ADHD Expert

Dear Mpho,
The side effects you mentioned are quite common for Adaphen (generic of Ritalin). ADDvance is quite popular at the moment and many parents have seen positive results. If you feel he is responding well, then continue with it. It may be beneficial to hear the teacher's observations since your son has been taking ADDvance (this is a particularly useful tool when the teacher is initially unaware of any treatment plan).
Best wishes,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.